Unsteady axisymmetric flow of a micropolar fluid between the stretching surfaces

  • MS Alhothauli
  • A Alsaedi
  • T Hayat
  • M Nawaz

Abstract

This analysis is carried out to study magnetohydrodynamic (MHD) unsteady two-dimensional axisymmetric flow of micropolar fluid between radially stretching sheets. Ordinary equations are obtained by employing similarity transformations to the partial differential equations in cylindrical coordinates. Series solutions are derived by the homotopy analysis method (HAM). The convergence of the derived series solutions is checked and shown in table. The influence of several parameters on dimensionless velocities is presented through plots. The behavior of skin friction and couple stress coefficients is tabulated against various values of the pertinent parameters.

Keywords: Unsteady flow, micropolar fluid, radial stretching, skin friction coefficient, couple stress coefficient

Quaestiones Mathematicae 36(2013), 463–476

Author Biographies

MS Alhothauli
Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80257, Jeddah 21589, Saudi Arabia
A Alsaedi
Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80257, Jeddah 21589, Saudi Arabia
T Hayat
Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80257, Jeddah 21589, Saudi Arabia; Department of Mathematics, Quaid-I-Azam University 45320, Islamabad 44000, Pakistan
M Nawaz
Department of Humanities and Sciences, Institute of Space Technology, P.O. Box 2750, Islamabad 44000, Pakistan
Published
2013-11-08
Section
Articles

Journal Identifiers


eISSN: 1727-933X
print ISSN: 1607-3606